Increased risk of mycobacterial infections associated with anti-rheumatic medications.

Anti-tumour necrosis factor (TNF) agents and other anti-rheumatic medications increase the risk of TB in rheumatoid arthritis (RA). Whether they increase the risk of infections with nontuberculous mycobacteria (NTM) is uncertain. A new study confirms the effect of anti-TNF therapy and other anti-rheumatic drugs on the risk of NTM disease and TB in older patients with RA. Anti-TNF use is associated with increased risk of both TB and NTM disease, but appears to be a relatively greater risk for TB. Also, several other anti-rheumatic drugs were also associated with mycobacterial infections.
Source : http://thorax.bmj.com      2015/9/26 10:12

خانه چاپ ارسال به دوستان نسخه متنی کوچک کردن متن بزرگ کردن متن دانلود خروجی پی دی اف خروجی میکروسافت ورد
0/10 (تعداد آرا 0 نفر )
Copyright © 2011 AASM. All Rights Reserved.